# SDR ASAA0843070

- Difficulty date: June 6, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- Aircraft time: 47,758 hours, 26,818 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Flap
- Component: Fore Flap
- Component part number: 6546431285
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FORE FLAP EXTERNAL SKIN IS CHAFED AT INBD UPPER CORNER.  REMOVED DAMAGE FABRICATED FILLER AND DOUBLER AND INSTALLED IAW B737 400 SRM 57 53 01 REPAIR 8 AND EA5750 02461.
